# SDR SIMA201124202

- Difficulty date: August 27, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 29,190 hours, 27,313 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 16643648P
- Condition: Damaged
- Location: Landing Gear
- Part time: 19,182 hours, 17,883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2807 DURING THE POST FLIGHT INSPECTION THE CREW FOUND THE NR 1 TIRE SHREADED.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE NR 1 WHEEL AND TIRE ASSEMBLY IAW WORK CARD 32-700-11 AND COMPLIED WITH BRAKE ASSEMBLY INSPECTION IAW AE WORK CARD 32-700-18.  THE AIRCRAFT WAS RETURNED TO SERVICE.
